HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Design of Probabilistic Boolean Networks Based on Network Structure and Steady-State Probabilities

Files in This Item:
PBN_IEEE_TNNLS_final.pdf121.17 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/67196

Title: Design of Probabilistic Boolean Networks Based on Network Structure and Steady-State Probabilities
Authors: Kobayashi, Koichi Browse this author →KAKEN DB
Hiraishi, Kunihiko Browse this author
Keywords: Gene regulatory network
network structure
probabilistic Boolean network (PBN)
systems biology
Issue Date: Aug-2017
Publisher: IEEE (Institute of Electrical and Electronics Engineers)
Journal Title: IEEE transactions on neural networks and learning systems
Volume: 28
Issue: 8
Start Page: 1966
End Page: 1971
Publisher DOI: 10.1109/TNNLS.2016.2572063
Abstract: In this brief, we consider the problem of finding a probabilistic Boolean network (PBN) based on a network structure and desired steady-state properties. In systems biology and synthetic biology, such problems are important as an inverse problem. Using a matrix-based representation of PBNs, a solution method for this problem is proposed. The problem of finding a BN has been studied so far. In the problem of finding a PBN, we must calculate not only the Boolean functions, but also the probabilities of selecting a Boolean function and the number of candidates of the Boolean functions. Hence, the problem of finding a PBN is more difficult than that of finding a BN. The effectiveness of the proposed method is presented by numerical examples.
Rights: © 2016 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Type: article (author version)
URI: http://hdl.handle.net/2115/67196
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 孝一

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University